# SDR AALA201907019004

- Difficulty date: May 23, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Plate
- Part number: D53370569206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED PRESSURE PLATE AT FR 43 AND +Y1292. REPLACED PRESSURE PLATE PER SRM 51-72-11.
